MathSciNet Relay Station
MathSciNet bibliographic data
MR2881226 35Q55 (35B30 37L40 37L50)
Colliander, James; Oh, Tadahiro Almost sure well-posedness of the cubic nonlinear Schrödinger equation below $L\sp 2(\Bbb T)$. Duke Math. J. 161 (2012), no. 3, 367–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement